# SDR IPXA10560724

- Difficulty date: June 21, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 21,437 hours, 12,943 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C3, TRANSFERRED FROM LOG PAGE 477488 ITEM 1, ITEM REF D 426874, LT HORIZ STAB UPPER SKIN DENTED REPAIR REF REPAIR EO B757-5510-38082-A.   REPAIRED UPPER SURFACE HORIZONTAL STAB PANEL LT IAW SRM 51-70-10-2R-4.  REPAIR 4 AND SRM 51-70-10-0G REPAIR GENERAL.
